How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Shah Your Own Question
Dr. Shah
Dr. Shah, Doctor
Category: Medical
Satisfied Customers: 3898
Experience:  Years of experience in patients' management.
Type Your Medical Question Here...
Dr. Shah is online now
A new question is answered every 9 seconds

I have high blood pressure on medication Losartan 50 mg and

This answer was rated:

I have high blood pressure on medication Losartan 50 mg and bisoprolol 5mg I have had the worse headache for the last 3 days today worse than ever What can I do to bring down my blood pressure
Welcome to JustAnswer!
Thanks for your question. Please provide me the following information so that I can address your concern appropriately.

Did you miss your medication dose? How much is your BP?
Any other associated symptoms such as dizziness, nose bleeding, confusion, loss of balance, head and neck infection?
Customer: replied 4 years ago.

I have taken losartan 50mg early this morning and 3;00 this afternoon my headache was getting worse I took another b/p 50mg losartan my blood pressure was 155/95 after taking second pill b/p 145/88 pain very bad terrible headache What can I do.

Thank you for the information.
I am sorry to hear about your severe headache.
It is quite possible to have severe headache when you BP is very high, and this is the time when you need prompt treatment. I see that now your BP has come down to a reasonable extent and you also do not have other associated symptoms such as dizziness, confusion, blurring of vision, loss of balance. At this time, I think you are in a safe zone, but still curious about your persistent severe headache. Since you have already taken an extra pills a few hours ago, there is no need to take another extra pills... just follow your routine prescription and monitor your BP. As I said, I am still curious about your persistent headache, usually in this kind of situation, ER visit is must to rule out other potential cause of severe headache. BP is one of the reason but there are many other reasons for severe headache that needs to be taken care. Thus, my overall suggestion is to visit ER for proper evaluation. In the meantime, you can take OTC Tylenol for headache.

Please let me know if you have any other question for me.
Dr. Shah and 3 other Medical Specialists are ready to help you

Related Medical Questions